Hiroshima Mathematical Journal

Oscillation criteria for a second order differential equation with a damping term

Manabu Naito

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 2 (1974), 285-291.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137064

Digital Object Identifier
doi:10.32917/hmj/1206137064

Mathematical Reviews number (MathSciNet)
MR0348187

Zentralblatt MATH identifier
0289.34047

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Naito, Manabu. Oscillation criteria for a second order differential equation with a damping term. Hiroshima Math. J. 4 (1974), no. 2, 285--291. doi:10.32917/hmj/1206137064. https://projecteuclid.org/euclid.hmj/1206137064


Export citation

References

  • [1] F.V.Atkinson, Onsecond-order nonlinear oscillation, Pacific J. Math. 5 (1955), 643-647.
  • [2] J.W. Baker, Oscillation theorems for a second order damped nonlinear differential equation, SIAM J. Appl. Math. 25 (1973), 37-40.
  • [3] N.P. Bhatia, Some oscillation theorems for second order differential equations,J. Math. Anal. Appl. 15 (1966), 442-446.
  • [4] L.E. Bobisud, Oscillation of nonlinear differential equations with small nonlinear damping, SIAM J. Appl. Math. 18 (1970), 74-76.
  • [5] L.E. Bobisud, Oscillation of solutions of damped nonlinear equations, SIAM J. Appl. Math. 18 (1970), 601-606.
  • [6] L.Erbe, Oscillation criteria for second order nonlinear differential equations, Ann. Mat. Pura Appl. 94 (1972), 257-268.
  • [7] I.V. Kamenev, On oscillation of solutions of a nonlinear equation of second order,Moskov. Inst. filektron. Masinostroenija-Trudy MIEM, 5 (1969), 125-136. (Russian)
  • [8] A. G. Kartsatos and H. Onose, On the maintenance of oscillations under the effect of a small nonlinear damping, Bull. Fac. Sci. Ibaraki Univ. Ser. A. Math. 4 (1972), 3-11.
  • [9] I. T. Kiguradze, A note on the oscillation of solutions of the equation u'' -å{t) \u|n sgn u = 0, Casopis Pest. Mat. 92 (1967), 343-350. (Russian)
  • [10] M. Naito, Oscillation theorems for a damped nonlinear differential equation, Proc. Japan Acad. 50 (1974), 104-108.
  • [11] V. A. Staikos and Y. G. Sficas, Oscillations for forced second order nonlinear differential equations, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (to appear)
  • [12] P. Waltman, An oscillation criterion for a nonlinear second order equation, J. Math. Anal. Appl. 10 (1965), 439-441.
  • [13] D. Willett, On the oscillatory behavior of the solutions of second order linear differential equations, Ann. Polon. Math. 21 (1969), 175-194.
  • [14] J.S.W.Wong, On second order nonlinear oscillation, Funkcial. Ekvac. 11 (1969), 207-234.